Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

what is the least side effects birthcontrol method?

Answer Question
 
SHYMILLENIUM

Asked by SHYMILLENIUM at 6:45 PM on Oct. 1, 2010 in Relationships

Level 7 (199 Credits)
Answers (7)
  • condoms!
    mygirlpaige

    Answer by mygirlpaige at 6:46 PM on Oct. 1, 2010

  • condoms-no side effects
    butterflyblue19

    Answer by butterflyblue19 at 6:46 PM on Oct. 1, 2010

  • Abstinence! =p
    SarahLeeMorgan

    Answer by SarahLeeMorgan at 6:49 PM on Oct. 1, 2010

  • Natural family planning. If you're talking about hormonal, I think the nuvaring releases a slow amount of hormones over three weeks.
    twinmama2five

    Answer by twinmama2five at 6:57 PM on Oct. 1, 2010

  • I have heard the depo shot is wonderful. And you only have to get it once every three months. I talked to my best friends mom and she has been doing the depo shot for many years and has nothing bad to say about it. I think once I have my baby I will choose it for my birth control.
    Kelli1012

    Answer by Kelli1012 at 11:53 PM on Oct. 1, 2010

  • I loved the Nuvaring, I didn't have the mood swings I did with other bc. The only down side is it aggravated my skin!
    Austinsmom35

    Answer by Austinsmom35 at 9:57 AM on Oct. 2, 2010

  • I would say only condoms and pulling out.
    I do reccomend the ring _ I loved it except it threw my hormones off balance and I turned into a big witch.
    I used birthcontrol for like 10 years and it is the most beneficial I would have to say. It makes cramping lighter, periods consistent and routine, and helps with acne a LOT! Side effect I delt with was nausea after I took the pill. I had to take it right at bed time so when it would start dissolving I would be asleep and would sleep through the nausea. Boobs getting bigger is also a plus haha.

    I am currently on the IUD, I HATE It!! My period is 10 times heavier-- gross but I go through a Super Tampon by the hour. Not to mention the anemia from the excessive bleediong. And the cramps are sooo much more painful. Absolutely do not reccomend IUD- atleast not paraguard. I heard mirena is better but I was worried about the hormones.

    Used the patch--ok but irritated my skin.
    sassy_brizzy

    Answer by sassy_brizzy at 3:37 PM on Oct. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN